MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP, ND; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP, ND; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number NDX500S15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Headache (1880); Nausea (1970); Epistaxis (4458)
Date of Event 01/01/2017
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused a patient to develop epistaxis, headaches, nausea and tooth loss.There is no report of the medical intervention that the patient has received at this time.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
Additional information was received on nov 11, 2024 and section h11 should be reported as the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused the patient to develop nosebleeds, headaches, nausea and tooth loss.There is no report of the medical intervention that the patient has received at this time.The sections b1, b2, h1, h6 have been corrected in this report as follows: section b1 was corrected to product problem (adverse event and product problem was checked in the previous mdr).Section b2 was changed to blank (previously it was other serious).Section h1 was changed from serious injury to malfunction.Section h6 health effect - impact code was corrected.

Brand Name
DREAMSTATION AUTO CPAP, ND
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
rosko melissa
6501 living place
pittsburgh, PA 15206
7243512041
MDR Report Key12542342
Report Number2518422-2021-04410
Device Sequence Number5337988
Product Code BZD
UDI-Device Identifier00606959027206
UDI-Public00606959027206
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNDX500S15
Device Catalogue NumberNDX500S15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown